Colony-stimulating factor 1 receptor (CSF1R) inhibitors represent a new class of immune-modulatory drugs, mostly investigated in clinical trials in different malignant neoplasms. Four patients, diagnosed with recurrent or advanced malignant neoplasm and treated with a combination of anti-programmed death ligand 1 and anti-CSF1R monoclonal antibodies, developed an asymptomatic cutaneous eruption characterized by an ill-defined pseudoedematous to waxy diffuse infiltration with a reticular cobblestone-like pattern. Histopathological examination revealed diffuse mucin deposition involving the superficial and mid-dermis with fragmented and scattered elastic fibers. The exact pathogenic mechanisms implicated in the development of mucin deposits in patients treated with CSF1R inhibitors remain to be elucidated. A reduced degradation and clearance of components of the extracellular matrix by macrophages secondary to CSF1 pathway inhibition may be hypothesized. Shredding and fragmentation of elastic fibers may be a result of the increased accumulation of mucopolysaccharides. This observation illustrates the new spectrum of skin-related toxicities secondary to new targeting therapies. This may contribute to a better understanding of the underlying pathogenic mechanisms in skin diseases characterized by a persistent dermal glycosaminoglycan deposition.